Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 43, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2010, 6:53 PM CDT for Fayette County, Marion County, Illinois. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2010, 6:53 PM CDT (23:53 UTC)
- Expired
- Apr 24, 2010, 7:11 PM CDT
- In force
- 18 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Fayette County, IL, Marion County, IL
The radar
The Evansville,IN radar (KVWX), 103 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:20 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
638
WUUS53 KLSX 242353
SVRLSX
ILC051-121-250030-
/O.NEW.KLSX.SV.W.0043.100424T2353Z-100425T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 730 PM CDT
* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF OMEGA...OR 8
MILES EAST OF SALEM...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
OMEGA...STEPHEN FORBES STATE PARK...KINMUNDY...FARINA...ALMA...ST.
PETER...LOOGOOTEE AND LA CLEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWEST ILLINOIS AND SOUTHEASTERN MISSOURI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR
SOUTHWESTERN ILLINOIS AND NORTHEASTERN MISSOURI.
LAT...LON 3847 8870 3855 8897 3890 8890 3892 8881
3892 8870 3850 8869
TIME...MOT...LOC 2353Z 211DEG 53KT 3864 8879
WIND...HAIL 60MPH <.50IN
$$
GLASS1 follow-up statement
780
WWUS53 KLSX 250011
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT SAT APR 24 2010
ILC051-121-250020-
/O.CAN.KLSX.SV.W.0043.000000T0000Z-100425T0030Z/
MARION IL-FAYETTE IL-
711 PM CDT SAT APR 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
EASTERN MARION COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM.
LAT...LON 3847 8870 3855 8897 3890 8890 3892 8881
3892 8870 3850 8869
TIME...MOT...LOC 0010Z 211DEG 53KT 3885 8862
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:37 PM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Apr 24, 12:37 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1237 PM CDT SAT APR 24 2010 .UPDATE... /645 AM CDT SAT APR 24 2010/ MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT. NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY MORE STABLE AIR. NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT. TES && .DISCUSSION... /440 AM CDT SAT APR 24 2010/ CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2 INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU. ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY NEED FOR WIND HEADLINES. OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE. ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW THE TRANSLATIONAL SPEED. TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE 60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS. TES && .AVIATION... /1237 PM CDT SAT APR 24 2010/ RAPIDLY DEVELOPING SURFACE LOW OVER SOUTH CENTRAL MO WILL LIFT TO THE NORTHEAST THROUGH REGION THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS TO CONTINUE DEVELOPING AND INTENSIFYING...MOVING INTO TAF SITES BETWEEN 18Z AND 20Z. TIMING OF THUNDERSTORMS HARD TO PIN DOWN...SO JUST HAVE VCNTY TS MENTIONED FOR ALL SITES...TIL I CAN GET A BETTER HANDLE ON TIMING. WILL SEE SEVERAL ROUNDS OF ACTIVITY... WITH MODERATE TO HEAVY RAINFALL EXPECTED AHEAD OF SURFACE LOW. THEN A BIT OF A LULL IN ACTIVITY LATER THIS EVENING...BEFORE WRAP AROUND RWS/TRWS MOVE THROUGH MAINLY AFTER 06Z TONIGHT. PCPN SHOULD TAPER OFF BY MID MORNING ON SUNDAY. AS FOR CIGS...LOW END MVFR/HIGH END IFR A GOOD BET FOR MOST OF VALID TAF TIME...THOUGH COULD SEE VFR CONDITIONS EARLY ON FOR AN HOUR OR TWO. ANOTHER ISSUE WILL BE THE WINDS. WITH SURFACE LOW MOVING OVERHEAD...WILL SEE EAST WINDS VEERING TO THE SOUTH...THEN SOUTHWEST...THEN WEST AT KCOU...KSUS AND KSTL. WINDS TO INCREASE TO 15 KTS WITH GUSTS TO 25 KTS. AS FOR KUIN...THEY WILL REMAIN NORTH OF SURFACE LOW...SO WINDS TO BACK FROM THE EAST TO NORTHEAST...THEN EVENTUALLY NORTHWEST LATE TONIGHT AND INCREASE. SPECIFICS FOR KSTL...SEE DISSCUSSION ABOVE...WITH HEAVIEST PERIOD OF SHOWERS AND THUNDERSTORMS BETWEEN 21Z AND 02Z. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 24, 12:50 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1250 PM CDT SAT APR 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1250 PM CDT SAT APR 24 2010 ...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CENTRAL MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THERE IS A MODERATE RISK FOR SEVERE STORMS THROUGH EARLY THIS EVENING ALONG AND EAST OF A CUBA...ST CHARLES....CARLINVILLE LINE...AND STORMS IN THESE AREAS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR CENTRAL MISSOURI DUE TO THE COMBINATION OF HEAVY RAIN AND SATURATED GROUND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Local storm report, Apr 24, 6:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FLOOD COLUMBIA 38.95N 92.33W
04/24/2010 BOONE MO TRAINED SPOTTER
NEARLY A FOOD OF WATER FLOWING OVER THE ROAD AT A LOW
WATER CROSSING WHERE BEAR CREEK TRAIL CROSSES CREASY
ROAD.
&&
KANOFSKYLocal storm report, Apr 24, 6:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HEAVY RAIN DU BOIS 38.22N 89.21W
04/24/2010 M1.16 INCH WASHINGTON IL TRAINED SPOTTER
&&
BYRDLocal storm report, Apr 24, 6:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FLOOD 2 S RENSSELAER 39.64N 91.55W
04/24/2010 RALLS MO TRAINED SPOTTER
ROUGHLY 2-3 INCHES OF WATER FLOWING OVER ROUTE H AND
RISING
&&
SIPPRELLSpecial weather statement, Apr 24, 6:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 642 PM CDT SAT APR 24 2010 ILZ100-101-MOZ063>065-250015- JEFFERSON MO-MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO- 642 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. LOUIS...ST. LOUIS CITY...NORTHEASTERN JEFFERSON...SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 715 PM CDT... AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARNOLD...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OAKVILLE... VALLEY PARK... SUNSET HILLS... MEHLVILLE... CRESTWOOD... KIRKWOOD... DES PERES... OAKLAND... AFFTON... TOWN AND COUNTRY... WEBSTER GROVES... DUPO... SHREWSBURY... FRONTENAC... CREVE COEUR... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Local storm report, Apr 24, 6:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG MONTGOMERY CITY 38.98N 91.51W
04/24/2010 MONTGOMERY MO LAW ENFORCEMENT
SEVERAL POWER LINES BLOWN DOWN.
&&
BYRDLocal storm report, Apr 24, 6:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FLOOD STURGEON 39.23N 92.28W
04/24/2010 BOONE MO TRAINED SPOTTER
IMPASSIBLE ROADS THROUGHOUT TOWN INCLUDING EAST KIEL
... DINWIDDLE SCHOOL ROAD ... AND THE INTERSECTION OF
ROUTE CC AND TRI CITY LAKE ROAD
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:51 PM CDT | Tornado Warning | LSX | Calhoun, Pike | 18 min |
| Apr 24, 11:05 AM CDT | Flash Flood Watch | LSX | Adams | 14 hr |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 25 min |
| Apr 24, 4:25 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 35 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 41 min |
| Apr 24, 4:43 PM CDT | Tornado Warning | LSX | Jersey, Madison | 32 min |
| Apr 24, 5:03 PM CDT | Tornado Warning | LSX | Bond, Jersey, Macoupin, Madison, Montgomery | 57 min |
| Apr 24, 5:14 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 36 min |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 20 min |
| Apr 24, 5:57 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.